MAUDE Adverse Event Report: LUTRONIC CORPORATION LASEMD ULTRA; LASMD ULTRA

LUTRONIC CORPORATION LASEMD ULTRA; LASMD ULTRA
Catalog Number 1120200330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cynosure lutronic clinical team collected additional information and determined the case to be inconclusive.Site physician suspects the patient had an allergic type response.Treatment parameters used were within the recommended range.Numbing cream was applied prior to treatment.Post treatment be facial mask, vitamin c ampoule, prednisone atar and healite treatment were applied as preventative.Patient reported the following day after treatment that her face was more swollen and she was unable to see.Site confirmed patient had severe periorbital edema and clear yellow drainage.The case was discussed with an infectious disease doctor, who recommended that the patient receive direct admission for iv antibiotics and iv steroids.The patient received v ancef, clindamycin and solumedrol.Labs showed leukocytosis 13 > 15, elevated lactic acid, 3.3.Following the iv treatment it was reported that these numbers trended down as expected.The patient was discharged two (2) days later and it was reported that they recovered well and can see significant improvement.A cynosure lutronic field service engineer (fse) arrived on site and performed a device evaluation.The device was subjected to multiple tests including full functionality testing and had passing results.Device confirmed to be operating within specification.Due to patient receiving medical intervention, this event is reportable.
 
Event or Problem Description
It was reported that a patient experienced pronounced edema post soft tissue coagulation treatment with a lasemd ultra device.

Brand Name
LASEMD ULTRA
Common Device Name
LASMD ULTRA
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu,, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
3/5 carlisle road
westford, MA 01886
9783940763
MDR Report Key22523716
Report Number3021199089-2025-00005
Device Sequence Number8058070
Product Code GEX
UDI-Device Identifier08809447653044
UDI-Public08809447653044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician Assistant
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1120200330
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale